# SDR CALA2025120911943

- Difficulty date: December 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 81,402 hours, 28,609 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA  FLOORBEAM BS 986.5 AROUND FASTENER HOLES BETWEEN RBL 4 AND 44.   ACCOMPLISHED REPAIR IAW SRM 53-70-51-2R-4, AND SRM 51-40-02-0G-0.
